Alert archive / Illinois / Flash Flood Warnings in 2009
Flash Flood Warning 74, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Oct 8, 2009, 8:51 AM CDT for 6 counties in Illinois; Saint Charles County, Saint Louis County, City of Saint Louis, Missouri. It was in force for 4 hr. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 8, 2009, 8:51 AM CDT (13:51 UTC)
- Expired
- Oct 8, 2009, 1:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bond County, IL, Calhoun County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Montgomery County, IL, City of Saint Louis, MO, Saint Charles County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 54 km from the middle of the area, began a volume at 13:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 8, 9:03 AM CDT | HEAVY RAIN 2.36 | 1 Sse St. Paul, MO | 2.36 INCHES SO FAR...1.4 INCHES IN THE LAST HOUR |
| Oct 8, 9:07 AM CDT | HEAVY RAIN 1.26 | 6 Ene Marthasville, MO | 1.26 INCHES SINCE MIDNIGHT CDT |
| Oct 8, 9:44 AM CDT | HEAVY RAIN 1.28 | O'Fallon, MO | |
| Oct 8, 10:00 AM CDT | HEAVY RAIN 2.07 | Medora, IL | 2.07 INCHES SO FAR...0.32 INCHES IN THE LAST HOUR |
| Oct 8, 10:14 AM CDT | FLASH FLOOD | 2 W Cottleville, MO | 6 INCHES OF WATER OVER THE ENTRANCE WAY OF THE COLONIAL GREEN SUBDIVISION...AND 2 INCHES OF WATER OVER HIGHWAY N |
| Oct 8, 11:40 AM CDT | HEAVY RAIN 2.89 | 1 Nnw O'Fallon, MO | 2.89 MEASURED SO FAR BY COCORAHS OBSERVER |
| Oct 8, 12:00 PM CDT | HEAVY RAIN 1.7 | St. Peters, MO | |
| Oct 8, 12:20 PM CDT | HEAVY RAIN 2.5 | Litchfield, IL | TOTAL SO FAR |
| Oct 8, 12:29 PM CDT | HEAVY RAIN 3.5 | Dorchester, IL | STORM TOTAL |
| Oct 8, 12:30 PM CDT | HEAVY RAIN 4.7 | Grafton, IL | STORM TOTAL |
| Oct 8, 12:36 PM CDT | HEAVY RAIN 1.56 | Ballwin, MO | TOTAL SO FAR...STILL EXPERIENCING MODERATE TO HEAVY RAINFALL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 83 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 1.9 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 591 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLSX 081351
FFWLSX
ILC005-013-083-117-119-135-MOC183-189-510-081800-
/O.NEW.KLSX.FF.W.0074.091008T1351Z-091008T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
851 AM CDT THU OCT 8 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BOND COUNTY IN SOUTH CENTRAL ILLINOIS...
CALHOUN COUNTY IN SOUTHWEST ILLINOIS...
JERSEY COUNTY IN SOUTHWEST ILLINOIS...
MACOUPIN COUNTY IN SOUTHWEST ILLINOIS...
MADISON COUNTY IN SOUTHWEST ILLINOIS...
MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS...
ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
ST. LOUIS CITY IN EAST CENTRAL MISSOURI...
* UNTIL 100 PM CDT
* AT 847 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RAINFALLS OF 1 TO 3 INCHES HAVE OCCURRED FROM
SOUTHERN CALHOUN COUNTY AND SOUTHER MACOUPIN COUNTY...AND RADAR
INDICATES THAT MODERATE AND HEAVY RAIN WILL CONTINUE THROUGHOUT
THE MORNING AND INTO THE AFTERNOON.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ST LOUIS...AFFTON...ALTON...BALLWIN...BEL-RIDGE...BELLEFONTAINE
NEIGHBORS...BERKELEY...BETHALTO...BLACK JACK...BRENTWOOD...
BRIDGETON...CARLINVILLE...CHESTERFIELD...CLARKSON VALLEY...
CLAYTON...COLLINSVILLE...COOL VALLEY...COTTLEVILLE...
CRESTWOOD...CREVE COEUR...DARDENNE PRAIRIE...DELLWOOD...
DES PERES...EDWARDSVILLE...ELLISVILLE...EUREKA...
FENTON...FERGUSON...FLOR ISSANT...FRONTENAC AND GILLESPIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS... OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING
STREAM... EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ST
LOUIS.
&&
LAT...LON 3921 8925 3874 8927 3866 9018 3839 9034
3850 9041 3846 9074 3863 9074 3855 9097
3889 9096 3894 9067 3925 9074 3940 9094
3939 9062 3912 9061 3926 9015 3952 9015
3953 8954 3935 8954 3935 8914
$$
TRUETTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Oct 8, 6:49 AM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Oct 8, 6:49 AM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
649 AM CDT THU OCT 8 2009
.DISCUSSION...
/415 AM CDT THU OCT 8 2009/
RAIN HAS FINALLY DEVELOPED AND INCREASED IN COVERAGE AND INTENSITY
SINCE MIDNIGHT...LIFTING NORTHWARD OVER FORECAST AREA...NOW MAINLY
ALONG THE I-70 CORRIDOR. LOW LEVEL JET NOT QUIET AS STRONG AS
ORIGINALLY FORECAST...BUT IS BEGINNING TO PICKUP. SO SHOULD STILL
SEE PLENTY OF GULF MOISTURE PULLED INTO THE REGION ON THE NOSE OF
THE STRONG SOUTH SOUTHWESTERLY LOW LEVEL JET. THIS IN CONJUNCTION
WITH STRONG WARM AIR ADVECTION AND LIFT ALONG DEVELOPING WARM
FRONT...WIDESPREAD SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH
18Z THEN BEGIN TO SHIFT EVER SO SLOWLY TO THE SOUTH OVER THE NEXT 24
HOURS.
BY THIS AFTERNOON THE LOW LEVEL JET WILL SHIFT MORE TO THE SOUTHWEST
AND THE WARM FRONT WILL TRANSITION TO A COLD FRONT. THE FRONT WILL
SLOWLY SLIDE BACK TO THE SOUTH AND EAST OVER THE REGION. WITH THE
HEAVIER RAIN FOCUSING FURTHER SOUTH...IT WILL MAINLY BE ALONG THE
I-44 CORRIDOR IN MO AND ALONG I-64 IN ILLINOIS. IN THE MEANTIME...
COULD SEE SOME MARGINALLY SEVERE HAIL WITH SOME OF THE STORMS. OVER
SOUTHEAST MO AND SOUTHERN IL...COULD SEE SOME DECENT INSTABILITY
AHEAD OF THE MAIN AREA OF RAIN AS WELL AS LOW LEVEL SHEAR AS SURFACE
LOW TRACKS ALONG THE BOUNDARY...WHICH WOULD ENHANCE ANY ACTIVITY
THAT FIRES IN THE AREA...SO SPC HAS PLACED THIS AREA IN A SLIGHT
RISK FOR TODAY WITH THE MAIN THREATS BEING DAMAGING WINDS AND
ISOLATED TORNADOES.
WITH SEVERAL ROUNDS OF HEAVY RAINFALL ESPECIALLY LATER IN THE DAY
TODAY AND INTO TONIGHT...A FLASH FLOOD WATCH REMAINS IN AFFECT FOR
AREAS ALONG AND SOUTH OF AN AUDRAIN COUNTY MO TO MONTGOMERY COUNTY
IL LINE FROM 12Z TODAY THROUGH 12Z FRIDAY. WE COULD SEE A LARGE AREA
OF 2 TO 4 INCHES OF RAINFALL WITH THIS SYSTEM WITH LOCALLY HIGHER
AMOUNTS POSSIBLE.
BY FRIDAY...WILL CONTINUE TO SEE DECENT RAINFALL OVER THE REGION
DURING THE MORNING HOURS...THEN TAPER OFF IN THE AFTERNOON. SO BROKE
THE POP GRID INTO TWO 6 HOUR PERIODS TO INDICATE THIS.
AFTER THAT...MAIN ISSUE WILL BE TEMPS FOR THE WEEKEND AND INTO EARLY
NEXT WEEK AS STRONG SURFACE RIDGE BUILDS IN BRINGING SOME OF THE
COLDEST AIR OF THE SEASON SO FAR...POTENTIALLY BRINGING THE FORECAST
AREA ITS FIRST FREEZE OF THE SEASON NEXT TUESDAY MORNING. WITH THIS
COLDER AIR...MODELS ARE TRYING TO BRING SOME LIGHT PCPN INTO THE
AREA SUNDAY NIGHT...WHICH COULD BE IN THE FORM OF SNOW AT
TIMES...BUT NOT YET...WILL KEEP IT ALL RAIN FOR NOW. BEYOND THAT NO
MAJOR CHANGES MADE TO REST OF EXTENDED FORECAST.
BYRD
&&
.AVIATION...
/546 AM CDT THU OCT 8 2009/
FOR THE 12Z TAFS...AREA OF RAIN AND EMBEDDED TSRA HAS BEEN GRADUALLY
SHIFTING NWD EARLY THIS MRNG...FINALLY MAKING IT TO UIN ATTM. MORE
SHRA AND TSRA HAVE DVLPD ACRS SERN KS AND THIS ACTIVITY SHOULD
SHIFT E-NEWD THRU THE TAF SITES THIS MRNG. LOOKING AT MDL RH FCSTS
AND MOS CLOUD CEILING GUIDANCE THE GENERAL TREND SHOULD BE LWRG
CLOUD HGTS WITH PREVAILING CEILINGS OF 1000-1500 FT COMMON BY AFTN
IN STL/SUS AND 500-1000 FT IN UIN AND COU. SHRA SHOULD SHIFT BACK
S OF UIN BY LT AFTN OR EVNG AS CDFNT DROPS SLOWLY SEWD THRU THE
CWA. AT LEAST LGT SHRA OR RA SHOULD CONT IN COU...STL AND SUS
DURING MUCH OF THE NGT. CEILING HGTS SHOULD BE QUITE LOW TGT
LIKELY LESS THAN 1000 FT ALONG WITH LGT FOG. THE SFC WND WILL BCM
NLY BY TGT AFTER THE FROPA.
GKS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR AUDRAIN-BOONE-
CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
LINCOLN-MADISON-MONITEAU-MONTGOMERY-OSAGE-PIKE-REYNOLDS-ST.
CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE.
GENEVIEVE-WARREN-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR BOND IL-CALHOUN IL-
CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Oct 8, 4:31 AM CDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 431 AM CDT THU OCT 8 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-091200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 431 AM CDT THU OCT 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT WIDESPREAD SHOWERS AND THUNDERSTORMS CONTAINING HEAVY RAINFALL CAN BE EXPECTED TODAY AND TONIGHT. TOTAL RAINFALL AMOUNTS OF 2 TO 4 INCHES CAN BE EXPECTED...WITH LOCALLY HIGHER AMOUNTS POSSIBLE ALONG THE INTERSTATE 44 CORRIDOR IN MISSOURI AND THE INTERSTATE 64 CORRIDOR IN ILLINOIS. THIS HEAVY RAINFALL WILL LIKELY CAUSE SERIOUS FLOODING ON LOCAL STREAMS...CREEKS AND RIVERS. LOW LYING AREAS AND LOW WATER CROSSINGS MAY ALSO EXPERIENCE FLASH FLOODING. SEE FLASH FLOOD WATCH PRODUCT FOR SPECIFIC DETAILS ON THIS POSSIBLE FLOODING EVENT. ADDITIONALLY...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT...GENERALLY ALONG AND SOUTH OF A VANDALIA ILLINOIS TO CUBA MISSOURI LINE. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WINDS IN EXCESS OF 60 MPH...LARGE HAIL AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND THUNDERSTORMS WILL PERSIST ON FRIDAY BEFORE COMING TO AN END. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...MAINLY ALONG AND SOUTH OF A VANDALIA ILLINOIS TO VIBURNUM MISSOURI LINE. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LAW ENFORCEMENT ARE ASKED TO RELAY HEAVY RAINFALL AND FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BYRD
In the hours before
Local storm report, Oct 8, 6:40 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
640 AM CDT THU OCT 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0530 AM HEAVY RAIN 2 SSE FULTON 38.83N 91.94W
10/08/2009 M1.59 INCH CALLAWAY MO CO-OP OBSERVER
3 TO 4 INCHES OF WATER WAS COVERING TENNYSON ROAD JUST
EAST HIGHWAY C.
&&
CORRECTED REMARKS
EVENT NUMBER LSX0900127
BYRDLocal storm report, Oct 8, 7:03 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
703 AM CDT THU OCT 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0645 AM FLASH FLOOD MONTGOMERY CITY 38.98N 91.51W
10/08/2009 MONTGOMERY MO LAW ENFORCEMENT
HWY 161 AND 19 HAD WATER FLOWING OVER THEM IN SEVERAL
LOCATIONS.
&&
EVENT NUMBER LSX0900128
BYRDLocal storm report, Oct 8, 7:04 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
704 AM CDT THU OCT 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0650 AM FLASH FLOOD FOLEY 39.05N 90.74W
10/08/2009 LINCOLN MO LAW ENFORCEMENT
SEVERAL ROADS HAD WATER OVER THEM INCLUDING THE
INTERSECTION OF HWYS Y AND EE WEST OF FOLEY.
&&
EVENT NUMBER LSX0900129
BYRDLocal storm report, Oct 8, 7:07 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
707 AM CDT THU OCT 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0655 AM FLASH FLOOD FULTON 38.85N 91.95W
10/08/2009 CALLAWAY MO LAW ENFORCEMENT
6-8 INCHES OF WATER ON COUNTY ROADS
&&
EVENT NUMBER LSX0900130
GKSLocal storm report, Oct 8, 7:12 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
712 AM CDT THU OCT 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0630 AM FLASH FLOOD 4 S MURRY 38.98N 92.18W
10/08/2009 BOONE MO LAW ENFORCEMENT
SEVERAL WATER RESCUES HAVE TAKEN PLACE INCLUDING ONE ON
HIGHWAY Z JUST NORTH OF INTERSTATE 70.
&&
EVENT NUMBER LSX0900131
BYRDSpecial weather statement, Oct 8, 7:42 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 742 AM CDT THU OCT 8 2009 ILZ059-064-069-098>101-MOZ047>049-059-061>064-081430- ST. CLAIR IL-CLINTON IL-MADISON IL-BOND IL-JERSEY IL-CALHOUN IL- MACOUPIN IL-FRANKLIN MO-OSAGE MO-GASCONADE MO-COLE MO- ST. LOUIS CITY MO-ST. LOUIS MO-MONITEAU MO-ST. CHARLES MO- 742 AM CDT THU OCT 8 2009 AT 731 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LARGE AREA OF SHOWERS AND THUNDERSTORMS MOVING EAST NORTHEASTWARD THROUGH CENTRAL MISSOURI AND INTO SOUTHWEST ILLINOIS. THESE SHOWERS AND THUNDERSTORMS WERE DUMPING HEAVY RAINS AND ARE EXPECTED TO MOVE REPEATEDLY OVER THE SAME AREAS TODAY. A FLASH FLOOD WATCH IS IN EFFECT FOR THIS AREA TODAY AND TONIGHT AND FLASH FLOOD WARNINGS MAY BE NEEDED AS WELL LATER THIS MORNING OR THIS AFTERNOON FROM CALIFORNIA MISSOURI EAST NORTHEAST THROUGH THE ST LOUIS METRO AREA TO CARLINVILLE ILLINOIS. RESIDENTS IN FLOOD PRONE AREAS SHOULD BE PREPARED TO MOVE TO HIGHER GROUND. MOTORISTS NEED TO BE ALERT TO ROAD CONDITIONS AND REMEMBER TO NEVER CROSS FLOWING WATER OF UNKNOWN DEPTH. GKS
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 9:59 AM CDT | Flash Flood Warning | LSX | Fayette | 3 hr |
| Oct 8, 12:42 PM CDT | Flash Flood Warning | LSX | Bond, Calhoun, Fayette, Jersey, Macoupin, Madison and 1 more | 5 hr |
| Oct 8, 6:04 PM CDT | Areal Flood Warning | LSX | Bond, Calhoun, Fayette, Greene, Jersey, Macoupin and 2 more | 18 hr |
| Oct 8, 7:01 AM CDT | Flash Flood Warning | LSX | Boone, Callaway, Lincoln, Montgomery, Warren | 6 hr |
| Oct 8, 9:43 AM CDT | Flash Flood Warning | LSX | Cole, Moniteau, Osage | 3 hr |
| Oct 8, 9:58 AM CDT | River Flood Warning | LSX | Lincoln | 55 hr |
| Oct 8, 10:42 AM CDT | Flash Flood Warning | LSX | Audrain, Boone | 3 hr |
| Oct 8, 12:12 PM CDT | Flash Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Moniteau, Montgomery and 1 more | 6 hr |
| Oct 8, 1:09 PM CDT | Flash Flood Warning | LSX | Franklin, Gasconade | 5 hr |
| Oct 8, 1:12 PM CDT | River Flood Warning | LSX | Osage | 55 hr |
| Oct 8, 1:12 PM CDT | River Flood Warning | LSX | Cole | 66 hr |
Nearby
Flash Flood Warnings in Illinois, 2009Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.